Steroid-induced hypocalcaemia with tetany in a patient with hypoparathyroidism.
Аннотация
Although glucocorticoids have a known negative effect on calcium balance, they do not normally cause clinically significant hypocalcaemia. A young woman with post-surgical hypoparathyroidism developed symptomatic hypocalcaemia on two occasions following treatment with intravenous hydrocortisone for allergic reactions. Oral calcium and vitamin D supplementation could not prevent the development of hypocalcaemia. She was treated successfully with intravenous calcium gluconate infusions and discontinuation of glucocorticoids. In patients with hypoparathyroidism, impaired parathyroid hormone response to steroid-induced negative calcium balance may result in severe symptomatic hypocalcaemia requiring hospitalisation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.